MathSciNet Relay Station
MathSciNet bibliographic data
MR1961007 (2004a:52033) 52C15
Norwood, Rick; Poole, George An improved upper bound for Leo Moser's worm problem. Discrete Comput. Geom. 29 (2003), no. 3, 409–417.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement